# SDR 05FDEA00049

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 28,640 hours, 16,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE WARNING LIGHT IN HANDLE AND FIRE WARNING ON GLARESHIELD CAME ON.  PULLED FIRE HANDLE, LIGHT STAYED ON.  DISCHARGED APU BOTTLE, LIGHT STAYED ON.  LIGHT EXTINGUISHED ON DESCENT INTO IAH 10 MIN LATER.  LIGHT CONTINUED TO FLICKER IN HANDLE INTERMITTENT IN DESCENT & ON GROUND.  CHECKED APU FIRE SENSOR LOOP AND SHOOK DOWN CONNECTORS ON APU.  NO FAULTS NOTED.  CLEANED C/P D4858P AND R421 PER WDM.  REMOVED AND REPLACED APU FIRE DET OPERATION UNIT PER MM 26-15-003-4.  REMOVED AND REPLACED FIRE BOTTLE PER MM 26-23-001-4.
